# SDR GAIA9824

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT CAME ON LANDING IN TOL.  NO SMOKE IN THE AIRPLANE.  THE TAXI TO THE GATE WAS UNEVENTFUL.  FOUND NR 5 SMOKE DETECTOR NOT OPERATING PROPERLY.  REMOVED AND REPLACED NR 5 DETECTOR IAW B-727 MM, CHAPTER 26-10.  FUNCTIONALLY CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DISCREPANCIES.  (M)
